# SDR REXA2016071301292

- Difficulty date: July 13, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,862 hours, 21,383 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Part serial: 79623
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL PRESS CAUTION MESSAGE INFLIGHT.   R&R APU FAN & OIL COOLER IAW 49-52-05 AND 49-91-07.  OPS CHECKED GOOD.
